Ingredients: strong> An effervescent tablet contains 400 mg acetylsalicylic acid and ascorbic acid 240 mg and excipients: monosodium citrate, sodium bicarbonate, sodium carbonate anhydrous, citric acid anhydrous.
Indications: strong> em> p>As an analgesic and antipyretic
em> - combating mild to moderate pain intensity in headache, muscle, joint and periarticular rheumatic pain, neuralgia, toothache, dysmenorrhea - control foot-inflammatory Like: em> - fighting against inflammatory rheumatic fever - alleviating joint inflammation in rheumatoid arthritis
Contraindications: strong> Do not use Aspirin Plus C if: - you know you are hypersensitive to aspirin or other NSAIDs or any of the excipients - have gastric or duodenal ulcer - have increased bleeding tendency (bleeding diathesis) - have a history of asthma induced by salicylates or substances with similar action especially NSAIDs - are in late pregnancy - you have serious liver failure - have severe renal failure - you uncompensated heart failure - have phenylketonuria
side effects strong> Gastrointestinal Reactions: em> - abdominal pain, heartburn, nausea, vomiting - manifest gastrointestinal bleeding (hematemesis, melena) or occult that may cause iron deficiency anemia; These hemorrhages are more common at higher doses - peptic ulcer complicated, in some cases with perforation. have been described isolated cases of liver function abnormalities (elevated transaminases), renal and hypoglycemia. Effects on the central nervous system: em> Usually, dizziness and tinnitus are symptoms of overdose. haematological em> Because the effect on platelet aggregation, aspirin may be associated with an increased risk of bleeding. Hypersensitivity Reactions: em> Urticaria, skin reactions, anaphylaxis, asthma, Quincke edema.
At doses of ascorbic acid large (> 1 g), digestive disorders can occur (heartburn and diarrhea) or urine (precipitation of urate stones, cysteine and / or oxalate). In patients with G6PD deficiency, high doses of ascorbic acid can cause hemolysis. Scurvy rebound. If you experience side effects other than those listed in this leaflet, tell your doctor or pharmacist.
Directions: strong> p>
Aspirin Plus C should not be administered for more than 3-5 days without consulting a doctor. Adults: em> for the analgesic and antipyretic administered 1-2 effervescent tablets of Aspirin Plus C (mean 500 mg acetylsalicylic acid) repeating as needed every 4 hours without to exceed the maximum daily dose of 8 tablets effervescent. 8-10 administered anti-inflammatory effect of Aspirin Plus C effervescent tablets (mean 3.4 g acetylsalicylic acid) per day, fractionated dosing at intervals of 6 hours , without exceeding the maximum daily dose of 10 effervescent tablets. Children over 10 years: em> Recommended daily dose of aspirin in children is 30-50 mg / kg divided into 4-6 doses. administration for analgesic and antipyretic effects of the viral disease is the indication and under strict doctor's supervision. analgesic and antipyretic effect is given aspirin 400 mg (1 tablet effervescent Aspirin Plus C , repeat as needed every 4-8 hours, without exceeding the maximum daily dose of 6 tablets effervescent. anti-inflammatory effect in acute rheumatic administered aspirin 85-100 mg / kg daily ( without exceeding 3 g per day), divided every 4-6 hours for 20-30 days, still manages to 2/3 of the loading dose 10-20 days, then 1/2-1/3 another 30-40 days. It is recommended not to exceed the dose of 1 g ascorbic acid daily for long. p>
Clientii Webfarm.ro nu au adaugat inca opinii pentru acest produs. Fii primul care adauga o parere, folosind formularul de mai jos.
Cookie-urile, precum si datele cu caracter personal, sunt importante pentru ca site-ul sa poata functiona in conditii optime. Pentru a va oferi o experienta cat mai buna, foloseste cookies ca sa tina minte faptul ca v-ati inregistrat pe site, sa colecteze statistici anonime, sa va poata oferi functii avansate, precum si sa va livreze continut personalizat de marketing.